# SDR DALA2018041902626

- Difficulty date: April 18, 2018
- Submitted: April 19, 2018
- Operation: Air carrier
- Aircraft: N918DE
- Make and model: Doug MD-88
- Aircraft serial: 49959
- Aircraft time: 63,047 hours, 46,024 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 522-598
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE LEFT CABIN FLOOR CUSP WEB UPPER & LOWER SURFACES FROM LBL 44 TO 60,  BS 522 - 598.  THE CUSP WEB WAS REPLACED IAW SRM 53-05, FIG131A, 51-30-1, AND 51-30-2.
